Stability, boundedness and uniform boundedness of solutions of nonlinear delay differential equations

Pages: 1395 - 1403, Issue Special, September 2011

 Abstract        Full Text (295.7K)              

Cemil Tunç - Department of Mathematics, Faculty of Sciences, Yüzüncü Yil University, 65080, Van, Turkey (email)

Abstract: In this paper, we consider a Lienard equation with multiple variable deviating arguments. By using the Lyapunov second (direct) method, we discuss the stability, boundedness and uniform boundedness of solutions of the equation considered. An example is given to illustrate the feasibility of the proposed results.

Keywords:  Liénard equation; multiple deviating arguments; stability; boundedness; uniform boundedness.
Mathematics Subject Classification:  34K20

Received: June 2010;      Revised: April 2011;      Published: October 2011.